# SDR SWIA200718995

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 9,589 hours, 6,217 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6659 - FO'S CHART HOLDER LIGHT IS INTERMITTENT.  SECURED HARDWARE UNDER LIGHT ASSEMBLY.  OPS CHECK GOOD.
